MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Codes Separation Failure (2547); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported 2 bd sec 20dp, texium & hanger v/nv experienced separation with no leakage the following information was provided by the initial reporter: separation other component- no leak, when tubing removed from package it was reported that the tubing came apart when removing tubing from packages.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11/22/2021.H.6.Investigation: two samples were submitted for quality investigation.The customer complaint of separation - no leak, was verified by visual inspection.The samples submitted were visually examined and the separation of the secondary sets were noted at the outlet of the drip chambers to the tubing.Further evaluation was conducted under magnification and there is no evidence of solvent on the joining components.A device history record review for model 40000-07t lot number 20095693 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the failure seen in this complaint is that there is a lack of solvent between the drip chamber outlet and the connecting tubing, therefore causing the secondary set to easily separate at that location.This is an issue caused during the manufacturing of the secondary set.Capa#1521069 was initiated.A complaint history check was performed and this is the 7th related complaint reported with the defect/condition of separation other component - no leak with lot #20095693 regarding item #40000-07t.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12980256
Report Number9616066-2021-52575
Device Sequence Number4715610
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot Number20095693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown